Glivenko-Cantelli-type theorems for weighted empirical distribution functions based on uniform spacings

J.H.J. Einmahl, M.C.A. van Zuijlen

Research output: Contribution to journalArticleScientificpeer-review

212 Downloads (Pure)
Original languageEnglish
Pages (from-to)411-419
Number of pages8
JournalStatistics and probability letters
Volume13
Publication statusPublished - 1992

Cite this

@article{72b2e44bacbc47d190e295dfa0523b44,
title = "Glivenko-Cantelli-type theorems for weighted empirical distribution functions based on uniform spacings",
author = "J.H.J. Einmahl and {van Zuijlen}, M.C.A.",
note = "Pagination: 8",
year = "1992",
language = "English",
volume = "13",
pages = "411--419",
journal = "Statistics & probability letters",
issn = "0167-7152",
publisher = "Elsevier Science BV",

}

Glivenko-Cantelli-type theorems for weighted empirical distribution functions based on uniform spacings. / Einmahl, J.H.J.; van Zuijlen, M.C.A.

In: Statistics and probability letters, Vol. 13, 1992, p. 411-419.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Glivenko-Cantelli-type theorems for weighted empirical distribution functions based on uniform spacings

AU - Einmahl, J.H.J.

AU - van Zuijlen, M.C.A.

N1 - Pagination: 8

PY - 1992

Y1 - 1992

M3 - Article

VL - 13

SP - 411

EP - 419

JO - Statistics & probability letters

JF - Statistics & probability letters

SN - 0167-7152

ER -